MathSciNet Relay Station
MathSciNet bibliographic data
MR2005286 11E12 (11E20)
Gerstein, Larry J. Definite quadratic forms over ${\Bbb F}_q[x]$. J. Algebra 268 (2003), no. 1, 252–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement